# SDR AALA202502287859

- Difficulty date: February 28, 2025
- Submitted: March 1, 2025
- Operation: Air carrier
- Aircraft: N809AA
- Make and model: Boeing 787-8
- Aircraft serial: 40627
- Aircraft time: 34,548 hours, 4,655 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1R LAV DOOR IS DIFFICULT TO UNLOCK. THERE IS NO 1R LAV. FOUND  2A-1R DOOR LOCK LATCH BROKEN. MAINTENANCE REPLACED LOCK LATCH PER MM 25-41-00. OP CHECKS NORMAL.
